T Nation

I've got anxiety!


#1

Hey guys, I just started a cycle 2 weeks ago. I'm taking 500mg of test. enanthate and 300mg of deca. a week. I started noticing results the second week. I'm pleased. The problem I'm having is I started taking Nolvadex the second week, and after I take it ( about half to an hour later), I get really nervous and anxiety as well as my heart rate goes up. I get the shakes! This all subsides after about 2 to 4 hours. I'm taking 10mgs a day. Before I took any, I researched and didn't find any of these type of side effects. What the hell is going on here! Anybody experience anything like this? Thanks so much.


#2

maybe low estrogen is inducing low serotonin in you, this can lead to anxiety, maybe wait a few days until estrogen is actually getting up, then start with the nova again, maybe at the dosage you are using you don't even need any nolva.


#3

are you sure it isnt clen?


#4

Are you sure you have real nolvadex? Methytestosterone would certantly give you this feeling as well as Clen.


#5

simply start using arimadex. something doesnt sound right though. i agree, you may be taking fake or mislabeled gear.


#6

look into the deca to. I know many that suffer from depression and other emotional problems from deca!


#7

Nolvadex does not cause anxiety. Look it up on medline.

You got something else bro - methyl test is a common fake. Go online and pick up some liquid nolva - its available practically everywhere and ships quick. in the mean time, drink red wine, take M, and don't lower your T dosage. Might want to consider ditching the Deca early if you can't find any nolva. Deca w/o Nolva might lead to nip issues.


#8

I can almost bet that your anxiety is from the test, and not the nolvadex. having excessive amounts of testosterone in your system will cause excitement of the central nervous system. Sometimes when I take test I get heart palpitations and hyperactivity and sometimes I don't. I remember reading a "steroid handbook" in the mid-nineties and one of the side-effects listed for testosterone was tremor and heart palpitations at higher doses.